https://www.carenity.co.uk/static/themes-v3/default/images/en/header/copd.jpg

Patients COPD

3 answers

62 views

Topic of the discussion

2


Posted on

Hello,

I am completely livid. My doctor was prescribing me oral steroids without telling me the long-term impact. I have gained several pounds and I feel terrible. He didn't seem to care, it was more of an "oopsie daisy" moment.

I had to leave the surgery before bursting into tears. I'm feeling very lost and ignored. 

Beginning of the discussion - 28/06/2019

Overuse of oral steroids

Posted on

@veronica Hello Veronica,

That seems very difficult...Have any other members experienced this concerning their medication? did your doctor warn you or not?

@Chasblundell@hawk50@tomfoster@TrudyE@Geordie49@Dinnes46@brianhl@Nikki70@Nighthawk@PaulThomson@Lorrainzee@brianstevens@Mikest@Bapjaws@TLewis@Freda1998@scorpios@garymcreed1966@Baz35135@Cathy67@mariejo@blackpoolb@PhilJohnson@jackiekkr@Peppy05@Deniarock‍ 

Overuse of oral steroids
1


Posted on

Hello veronica i have gone the other way and lost my weight i have gone from 8stone 2lbs to 5 stone 9lbs i am on a course of steroids right now but none of my clothes fit me anymore there just hang and  it make me look as though i am starving myself the steroids give me a appertite but i cant put weight back on anyone got any ideas about weight loss and what to eat the drs advised me to eat fatty food and full cream stuff but nothing seems to work babs hartlepool UK

Overuse of oral steroids

Posted on

Hi I have just been told my copd is at stage 4 feeling really scared now